# SDR AALA20180220005

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 5,547 hours, 2,177 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Packing
- Part number: NAS16126A
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED. ON SHORT FINAL INTO SNA, THE LEFT ENGINE HYDRAULIC PUMP LIGHT FLICKERED ON AND OFF. HYDRAULIC SYSTEM "A" QUANTITY READ 25% RF. HYDRAULIC SYSTEM "A" PRESSURE REMAINED AT 3030 PSI. THE LANDING AT SNA WAS ABORTED AND THE AIRCRAFT DIVERTED TO LAX WHERE AN EMERGENCY LANDING WAS DECLARED. THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. FOUND RIGHT MAIN GEAR FRANGIBLE FITTING ASSEMBLY LEAKING.  REPLACED FITTING ASSEMBLY PACKING PER 32-32-52. OPERATIONS AND LEAK CHECK NORMAL.
